# SDR IPXA2025111745555

- Difficulty date: October 25, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 38,641 hours, 25,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR, EXTERIOR DOOR HANDLE, LIFT HANDLE OUT, STUD CORRODED/WORN, MARKED, 107-009.  CLEANED CREW ENTRY DOOR, ENTERIOR DOOR HANDLE, LIFT HANDLE OUT, STUD IAW AMM 12-25-01-100-801. PERFORMED DVI ONTO CREW ENTRY DOOR EXTERIOR DOOR HANDLE, LIFT HANDLE OUT,STUD AREA, UPON DVI NO CORROSION/WORN FOUND, IT`S ONLY DUST FOUND ON, IAW SRM 51-10-08-0G-0.
